# SDR DALA1228803121

- Difficulty date: May 1, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 261FF CORRODED.  REPLACED WITH NEW FLOOR PANEL & INSTALLED ON WORKCARD 2500-6602.  DAMAGE DIM: L=2.5" W=2.0".
